Doctor insights on:
Does Diarrhea Cause Infertility
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Sour diarrhea?: What do you mean by "sour diarrhea"? Are you talking about the smell? How long have you had this? Any other symptoms associated with it? If your symptoms persist or get worse, then you should probably see a doctor. A lot of diarrhea resolves on its own within a couple of days. I wish you the best. ...Read more
Long list: Osmotic, secretory or exudative?Running a possible list of causes for diarrhea: Acute gastroenteritis (viral or bacterial infection),food intolerance/ allergy,recent antibiotic use,IBDs (crohns or ulcerative colitis),osmotic diarrhea from non absorbable sugars(i.e. sorbitol),malabsorption,spurious diarrhea,thyroid disorders.If it's been more than a couple days he should see his doctor for eval ...Read more
Same as anywhere: First define the problem (soft or frequent stool?), circumstances under which diarrhea develops (malabsorption, pancreatic maldigestion, food intolerances, stressful times, exposure to ill individuals/infections, food poisoning, ischemic gut, inflammatory colitis, etc.), severity (stool volume, dehydration, blood, night-time awakening, weight loss), & duration. The "cure" depends on the above. ...Read more
Light (clay) colored: Bile & your gut's bacterial flora account in large part for color & volume of stool. Absence of bile results in pale, clay-color stool. Lots of other things also affect stool appearance: ingested foods, medications (peptobismol, antacids), swallowed blood or bleeding from gut, infection/antibiotics, inflammation, maldigestion, & the amount of mucus mixed with stool, as well as transit time of food. ...Read more
Yes: Most antibiotics can cause diarrhea while they are being taken. Some antibiotics can cause an overgrowth of clostridium difficile (also known as "c-diff"), and this causes serious diarrhea, especially in the elderly. This diarrhea can occur as much as 6 weeks after stopping the antibiotic. Patients should notify their physician is they have diarrhea while taking or after taking antibiotics. ...Read moreSee 1 more doctor answer
Reflux and diarrhea: Not usually unless there is bleeding or gastroenteritis , food intolerences , immunocompromised state, gallbladder disease- w/ bile acid reflux, irritable bowel, or intermittent camphylobacter infection I though, never say never, as very rarely I have tested individuals with diarrhea for H pylori and it was positive.The antibiotics used for H P can cause diarrhea. f/u/w/ doc ...Read more
Side effect: Diarrhea is a common side effect to metformin that is unrelated to blood sugar control. I do not think the cause for this side effect is known. It can start immediately or years after being on the medication. The diarrhea tends to be dose related, so the higher the dose the more likely for it to occur. Sometimes it will go away when you go to a lower dose or take an extended release form. ...Read more
Liquid diet: It can, but it really depends on what you are drinking. Normally, just drinking liquids doesn't give you diarrhea. If the liquids contain a high amount of sugar, fats, or dairy (among other things), it is possible that your GI tract may not handle that well and the result can be diarrhea. ...Read more
- Talk to a doctor online
- Varicocele does not cause infertility
- Does vyvanse cause infertility?
- Does hgh cause infertility?
- Does mrsa cause infertility?
- Does mdma cause infertility?
- Does irregular periods cause infertility?
- Does having a miscarriage cause infertility?
- Does epididymal cyst cause infertility?
- Does hookah cause infertility?
People also viewed
- Retrograde ejaculation infertility